# SDR 95FDEA01500

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65453132
- Condition: Cracked
- Location: Bs 750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECH DAMAGE FOUND ON STR CLIP AND AT STA 750F, STR 7R.  REMOVED DAMAGED STR CLIP AT STA 950F, STR 7R.  BACK DRILLED NEW CLIP AND INSTALLED WET WITH FAYING SURFACE SEALANT IAW FEDEX SRM 51-30-2, 51-10-1, MM 51-30-0.
